Calculus of Variations and Geometric Measure Theory

M. Colturato - M. Degiovanni

A Fredholm alternative for quasilinear elliptic equations with right hand side measure

created by michele on 02 Mar 2017
modified on 04 May 2020


Published Paper

Inserted: 2 mar 2017
Last Updated: 4 may 2020

Journal: Adv. Nonlinear Anal.
Volume: 5
Number: 2
Pages: 32
Year: 2016


We consider a quasilinear elliptic equation, with right hand side measure, which does not satisfy the usual coercivity assumption. We prove an existence result in the line of the Fredholm alternative. For this purpose we develop a variant of degree theory suited to this setting.

Keywords: Topological Degree, PDE.